Side Effects Of Continuous TB Drug Consumption?
Hello., I want to ask last April I was declared cured of Lung TB by Dr Lung Specialist in Bandung. after I took the medicine, 3 days later I felt tightness but not in the chest, in the stomach / stomach area. then I consulted my Dr Lung Specialist, was given a gastric concoction drug by Dr. Lung, 1 week there was no change, I was still sick in the stomach, finally I went to Dr Internal Medicine in Bandung, I checked my blood check to see my SGOT and SGPT , judging by the results of the words the doctor is safe only my HB just dropped (I attach my blood test results) then by Dr. Internal medicine I was given gastric medication but until the drug runs out there is no change … my question 1. whether the impact of TB drugs can affect gastric / gastric pain so that my stomach hurts? 2. What should I do? where should I go? thanks.
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
Stomach pain is a side effect that is quite common in the use of TB drugs. Generally, components of TB drugs that have side effects of abdominal pain, nausea, and decreased appetite include isoniazid, rifampicin, and pyrazinamide. To reduce complaints of abdominal pain, patients can swallow TB drugs with little food.
However, it does not rule out that there are other causes that cause complaints of abdominal pain in the area of your solar plexus, including:
Gastroesophageal reflux disease (GERD), complaints in the form of a burning sensation in the pit of the stomach that can spread to the back of the breastbone, sour / bitter taste in the mouth, flatulence, frequent belching, nausea, vomiting; usually complaints weigh after eating or lying down
Erosive gastritis, which is inflammation of the stomach wall, complaints include heartburn, nausea, bloating, often belching; usually associated with a history of long-term consumption of anti-inflammatory drugs
Peptic ulcer, which is a wound in the mucosa of the stomach or duodenum, associated with bacterial infection of Helicobacter pylori, is also related to a history of long-term consumption of anti-inflammatory drugs, influenced by stress, complaints of heartburn, nausea, vomiting, flatulence, and decreased nasu eat
Functional dyspepsia, which is a feeling of fullness / nausea after eating, heartburn, rapid sensation of fullness, burning sensation in the pit of the stomach, nausea, vomiting, frequent belching, no structural abnormalities are found on endoscopic examination, complaints persistently for 3 months or more
You are advised to consult again with an internist who treats you to obtain a post-treatment evaluation. Your doctor may plan a supporting examination in the form of gastrointestinal endoscopy to identify diseases of your digestive tract. As a recommendation at home, you can do the following steps:
Avoid the habit of lying down straight after eating
Reduce consumption of foods that are acidic, spicy, oily, gassed, and coffee
Drink at least 8 glasses of water per day
To enrich insight, you can read articles about dyspepsia. Thus information from us. Hopefully always healthy. May be useful.